# SDR IPXA11568964

- Difficulty date: August 14, 2011
- Submitted: August 31, 2011
- Operation: Air carrier
- Aircraft: N464UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28268
- Aircraft time: 20,376 hours, 12,706 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Elelvator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, CORROSION ND SHEAR FASTENERS ON RT ELEVATOR UPPER SURFACE OTBD END T/E ON SPLICE DOUBLER.  REMOVED, FABRICATED AND INSTALLED REPLACEMENT SPLICE STRAP IAW DWG 183N2007 AND SRM 51-40-02.
